# SDR DHL2002366007

- Difficulty date: June 22, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Fire Detection
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LOOPS LIGHT ENGINE NR 2 SYSTEM-A CAME ON AT FLIGHT LEVEL 200 AND WENT BACK OUT AT FLIGHT LEVEL 210, RAN ABNORMAL CHECK LIST OPS CHECK OK IN FLIGHT.  FOUND LOOSE CONNECTION TO LOOP-A, UNDER PYLON AFT LOOP AREA.  SECURED CONNECTION.  OPS CHECK NORMAL PER MM 26-12-00.
